Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawals from Effexor

Posted by Anita on May 19, 1999, at 15:22:39

In reply to Withdrawals from Effexor, posted by Boontz on June 29, 1998, at 17:11:13

> How do I get off of Effexor? I was at 37.5 mg twice per day, and now I'm at 17.75 twice per day. Do I need to go lower before I altogether cease? I tried to go cold-turkey, but the electricity pulses through my body nearly killed me.

I took effexor over a year and decided to wean myself due to the cost of the drug and the problems with orgasm. I am a registered nurse, and have suffered with depression most of my life. I found that after 24 hours the dizziness, which is mainly related to eye movement, is intolerable at times. Also experienced nausea and diarrhea. Hadn't connected it, but I'm also going through terrible lethargy and irritability. After reading the posts, I can see where it's coming from. I tried spacing doses out, and found that no matter what I tried the s/s would eventually return. This is day 7 without a dose of my 75mg, and although the symptoms tend to wax and wane, they remain none the less. I'm hopeful it will start to clear up, but I think I'll try the Benadryl and let you know if it helps. Thanks for all the helpful ideas!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Anita thread:64